Pure and Applied Mathematics Quarterly
Volume 17 (2021)
Special Issue in Honor of Duong H. Phong
Edited by Tristan Collins, Valentino Tosatti, and Ben Weinkove
Concave elliptic equations and generalized Khovanskii–Teissier inequalities
Pages: 1061 – 1082
We explain a general construction through which concave elliptic operators on complex manifolds give rise to concave functions on cohomology. In particular, this leads to generalized versions of the Khovanskii–Teissier inequalities.
2010 Mathematics Subject Classification
Primary 32J25. Secondary 32J18.
The author is supported in part by NSF grant DMS-1810924, and by an Alfred P. Sloan Fellowship.
Received 18 March 2019
Accepted 23 July 2019
Published 14 June 2021